# SDR DALA2018082005153

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 60,617 hours, 23,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE R2 DOOR LOWER EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT ASSY IAW MM 33-51, OPS CHECKED GOOD.
